# SDR HYIA20210811001

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: C4020080
- Aircraft time: 33,675 hours, 18,316 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Part number: 082255046
- Condition: Corroded
- Location: Rt Wing
- Part time: 33,675 hours, 18,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A SPOT OF INTERGRANULAR CORROSION WAS VISUALLY IDENTIFIED ON THE RIGHT HAND, UPPER, WING ATTACH FITTING. IT MEASURES APPROXIMATELY .520 INCHES LONG, .064 INCHES DEEP, AND .221 INCHES WIDE. IT IS LOCATED ON THE BOTTOM EDGE OF THE VERTICAL LEG OF THE FITTING AND IS CONSISTENT WITH OTHER CORROSION VISUALLY IDENTIFIED IN THE PAST. THIS FITTING HAS BEEN REMOVED AND WILL BE REPLACED USING NEW PARTS.
